# SDR ASOA03150

- Difficulty date: April 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Odor
- Location: Right
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND LANDING FROM DFW-RDU, THE RIGHT PACK BECAME UNCONTROLLABLE IN AUTOMATIC OR MANUAL MODES AND SHOWED 17 PSI IN THE RIGHT TENTH STAGE ONLY.  A BURNING ODOR ALSO OCCURRED IN THE CABIN.  THE AIRCRAFT LANDED SAFELY IN RDU.  MAINTENANCE REMOVED AND REPLACED THE AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
